# SDR 7AHR2014222364

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 4,449,835 hours, 40,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE AFT BULKHEAD DOOR JAMB WAS NOTED WITH DAMAGE TO THE UPPER & LOWER LATCH POINTS. INSTALLED REPAIR DOUBLERS IAW MD80 SRM 51-05 FIG 69.
